# SDR USAA920080985

- Difficulty date: April 26, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,082 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR -S3 CHECK - LEVEL 2 CORROSION ON R3 DOOR CUTOUT LOWER SILL FORWARD END, BS 3851 / FR 66, S20R.  REPLACED R3 DOOR CUTOUT LOWER SILL FORWARD END, BS 3851 / FR 66, S20R IAW A321 SRM 51-72-11.
